Faculty : Mathematical Sciences


Debajit Hazarika

Designation: Professor

Academic Profile:
     M.Sc. (University of Delhi), Ph.D. (Jamia Millia Islamia)

Date of Joining TU: December, 1995.

Specialisation/Areas of interest: General Topology and applications, Many-valued topology and applications, Fuzzy sets

Recent Publications:

  • D. Hazarika and Ankur Sharmah, On covering and quotient maps for I K -convergence in topological spaces, Communications of the Korean Mathematical Society (accepted).
  • Ankur Sharmah and D. Hazarika, Further aspects of I K -convergence in topological spaces, Applied General Topology, 22(2), 355-366 (2021).
  • Ankur Sharmah and D. Hazarika, Some properties of I K -convergence, Journal of Mathematics and Computational Sciences, 11(2):1528-1534 (2021).
  • Mami Sharma and D. Hazarika, Fuzzy bounded linear operator in fuzzy normed linear spaces and its fuzzy compactness, New Mathematics and Natural Computation , 16(01), 177-193 (2020).

Academic/Administrative responsibilities:

  • Dean, School of Sciences (Dec, 2020- )
  • Coordinator, Steering Committee for NAAC accreditation (Third cycle), 2016, Tezpur University.
  • Head, Department of Mathematical Sciences, Tezpur University (April 2011- July 2015).
  • Member, Research Committee (RC), Tezpur University (2016-18).
  • Member, Internal Quality Assurance Cell (IQAC) (2014-16, 2016-18).
  • Member, Steering Committee for NAAC accreditation (Second cycle), 2010, Tezpur University.
  • Secretary, Tezpur University Entrance Examination (TUEE) Committee, 2006.

Link to Online Resources: MOODLE Classroom (on Gnomio platform)